Yann Bugeaud
Yann Bugeaud
math.unistra.fr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Approximation by algebraic numbers
Y Bugeaud
Cambridge University Press, 2004
4182004
Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers
Y Bugeaud, M Mignotte, S Siksek
Annals of Mathematics, 969-1018, 2006
2862006
On the complexity of algebraic numbers I. Expansions in integer bases
B Adamczewski, Y Bugeaud
Annals of Mathematics, 547-565, 2007
1942007
Distribution modulo one and Diophantine approximation
Y Bugeaud
Cambridge University Press, 2012
1892012
On the number of solutions of the generalized Ramanujan-Nagell equation
Y Bugeaud, TN Shorey
Journal fur die Reine und Angewandte Mathematik, 55-74, 2001
1132001
Classical and modular approaches to exponential Diophantine equations II. The Lebesgue–Nagell equation
Y Bugeaud, M Mignotte, S Siksek
Compositio Mathematica 142 (1), 31-62, 2006
1112006
Sur la complexité des nombres algébriques
B Adamczewski, Y Bugeaud, F Luca
Comptes Rendus Mathematique 339 (1), 11-14, 2004
1042004
Bounds for the solutions of Thue-Mahler equations and norm form equations
Y Bugeaud, K Győry
Acta Arithmetica 74 (3), 273-292, 1996
1011996
Bounds for the solutions of unit equations
Y Bugeaud, K Győry
Acta Arithmetica 74 (1), 67-80, 1996
1011996
On exponents of homogeneous and inhomogeneous Diophantine approximation
Y Bugeaud, M Laurent
Moscow Mathematical Journal 5 (4), 747-766, 2005
862005
An upper bound for the G.C.D. of an - 1 and bn -1
Y Bugeaud, P Corvaja, U Zannier
Mathematische Zeitschrift 243 (1), 79-84, 2003
862003
Minoration effective de la distancep-adique entre puissances de nombres algébriques
Y Bugeaud, M Laurent
journal of number theory 61 (2), 311-342, 1996
821996
Bounds for the solutions of superelliptic equations
Y Bugeaud
Compositio Mathematica 107 (2), 187-219, 1997
811997
Exponents of Diophantine approximation and Sturmian continued fractions
Y Bugeaud, M Laurent
Annales de l'institut Fourier 55 (3), 773-804, 2005
792005
On the complexity of algebraic numbers, II. Continued fractions
B Adamczewski, Y Bugeaud
Acta Mathematica 195 (1), 1-20, 2005
742005
On the Diophantine equation (xn-1)/(x-1)= yq
Y Bugeaud, M Mignotte, Y Roy
Pacific journal of mathematics 193 (2), 257-268, 2000
74*2000
Linear forms in p-adic logarithms and the Diophantine equation formula here
Y Bugeaud
Mathematical Proceedings of the Cambridge Philosophical Society 127 (3), 373-381, 1999
701999
Integral points on hyperelliptic curves
Y Bugeaud, M Mignotte, S Siksek, M Stoll, S Tengely
Algebra & Number Theory 2 (8), 859-885, 2008
662008
Approximation by algebraic integers and Hausdorff dimension
Y Bugeaud
Journal of the London Mathematical Society 65 (3), 547-559, 2002
642002
On the distance between roots of integer polynomials
Y Bugeaud, M Mignotte
Proceedings of the Edinburgh Mathematical Society 47 (3), 553-556, 2004
622004
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20